# SDR C2XA08IA142

- Difficulty date: June 19, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BTR - FLIGHT 2010, THE CREW REPORTED A LAV SMOKE DETECTOR INDICATION.  THE ACFT DIVERTED TO BETWEEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT, AND REMOVED AND REPLACED THE LAV SMOKE DETECTOR.  OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
